our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 04-22-2012, 03:26 AM   #1
chocojulie
 
Join Date: Mar 2012
Posts: 11
When to decrease the dosage?

I've been weaning 5mg of Lexapro (10 reduction every 3~5weeks.)
and it has been about 8 months since I started my taper.
I am now at 2.7mg. I've always had this blurred vision problem when I started weaning process.
It never seemed to fade away til now. This symptom is totally manageable and that's why I kept weaning off of Lexapro.
Brain zaps and dizziness accompanied with this symptom. As soon as the brain zaps and dizziness went away during my taper schedule, I reduced my dosage and stayed there for 3~5weeks.

My question here is do people wait til all the symptoms dissapear before decreasing their dosage? OR if the symptoms are mild and it is manageable, continue with weaning?

I just tried to ignore this vision problem and kept going on with my taper schedule but blurred vision seems to get worse...
Should I go back all the way back to 5mg and start all over to see if this blurred vision problem disappears?? I am afraid that even if i go back up to 5mg, my symptoms wouldn't subside. Plus I will have some kind of withdrawal symptoms when I quit taking this medicine anyway... I am in confusion
Please help.. Any advice is welcome!!
(I am not a good English speaker, please understand my poor writing.
chocojulie is offline   Reply With Quote
Old 04-23-2012, 12:47 AM   #2
Songbird
Queen of the appendage vocabulary
 
Songbird's Avatar
 
Join Date: May 2007
Location: New Zealand
Posts: 11,925
Re: When to decrease the dosage?

That's a good question, with no easy answer. I always wait for things like anxiety and insomnia, which flare up for a while after each drop, to go away before dropping again. However, with more constant symptoms like my blurry vision, that never really go away completely, I don't wait for improvements. My vision is getting worse and worse, however I'm at an age when age-related vision problems occur, so it is hard to know how much w/d is involved in that.
__________________
Jul 01-Feb 02 Aropax
Feb-Dec 03 Citalopram
Jul 04 Aropax
Jan 07-Feb 08 20mg > 5mg Apr 4.5mg 5mg Jun 10mg Jul 20mg Oct Loxamine Dec 17.5mg 15mg
2009
Jan 12.5mg > Dec 6.3mg
2010 Aug 6.15mg Nov 6 mg
2011 Feb 5.9mg Apr 5.8mg May 5.7mg Jun 5.6mg Sep 5.5mg Nov 5.4mg Dec 5.3mg
2012 19 Feb 5.2mg 14 Oct 5.1mg 6 Dec 5mg
2013 25 Jan 4.9mg 4 Jul 4.8mg 29 Aug 4.7mg 8 Oct 4.6mg 24 Nov 4.5mg 15 Dec 4.4mg
2014 18 Jan 4.3mg
Songbird is offline   Reply With Quote
Old 04-23-2012, 08:20 AM   #3
aberdeen
 
aberdeen's Avatar
 
Join Date: Jan 2012
Location: Canada
Posts: 4,145
Re: When to decrease the dosage?

I wait out the things I really can`t live with, like anxiety and depression. I am too afraid of feeling awful again, so I wait until everything but the anhedonia goes...because that symptom just seems to be stuck right now, it never changes no matter how long I wait.
__________________
2 Timothy 1:7: "For God hath not given us the spirit of fear; but of power, and of love, and of a sound mind."

2005-2010 Effexor XR 112.5mg-262.5mg for PPD
June-Dec 2010 Poop-out (crash)
3 month cross taper off Effexor onto 40mg Cipralex, switched to 20mg Celexa, switched to 20mg Paxil
Nothing helped except waiting 7 months to stabilize on Paxil then starting to taper:
Oct'11 to Nov '12 20mg-10mg
March'13 to Feb'14 9mg -4mg
Feb 7/14-4.0mg
April 1/14-3.6mg
aberdeen is offline   Reply With Quote
Old 04-30-2012, 06:21 AM   #4
chocojulie
 
Join Date: Mar 2012
Posts: 11
Re: When to decrease the dosage?

Quote:
Originally Posted by Songbird View Post
That's a good question, with no easy answer. I always wait for things like anxiety and insomnia, which flare up for a while after each drop, to go away before dropping again. However, with more constant symptoms like my blurry vision, that never really go away completely, I don't wait for improvements. My vision is getting worse and worse, however I'm at an age when age-related vision problems occur, so it is hard to know how much w/d is involved in that.
Thank you for your response ^^ My blurry vision seems to get worse and I am thinking this could be due to the anxiety or the Benzo(which I stopped taking it CT) withdrawal. I am really looking forward to quitting lexapro!!! =)
chocojulie is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 07:26 PM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.